Addiction: Substance Abuse Community
Fiorinal #3 withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fiorinal #3 withdrawal

Hello. I have been lurking here for awhile and have found a lot of great information.

Brief Background -- I was taking 8-9 fiorinal #3's a day for a couple years and have been on them for more than five years. I decided to ge off and got down to 1 a day in March. In mid May I decided to make the final push. I tapered down to 1/4 a day and have been completely off for 7 days now.

Thankfully the restless legs, shakes and tremor I experienced when I cut back drastically from the nine a day are not present. Unfortunately, it seems as if the body aches and malaise have worsened from day four. In some ways I feel worse today. I am trying to take Motrin for the aches. I also have a pretty bad headache -- but I suppose I'll just have to deal with that. (Migraines were the reason I was put on the medicine.)

My body is also trying to flush my system. The loose bowels have improved with some helped from Immodium, but I am still sweating a lot. Not to mention my internal thermometer seems off -- I am constantly hot. Are these all normal symptoms? How much longer can I expect them to last -- when can I expect to 'return to normal'(not that I really know what that is. I've been on these meds so long).? It sounds weird, but being so sweaty is uncomfortable.

Thank you for taking the time to read and thank you in advance for any replies.
Related Discussions
4 Comments Post a Comment
Blank
199177_tn?1332183097
I am so glad you tapred off we have a member mymayberry he was addicted to it for many years he has great info I hopt he will send you a post I will nsent him a copy.Congrats you are doing great.
Blank
1135275_tn?1326582465
most of your physical symptoms sound like symptoms of codeine withdrawal, although some certainly could be from the butalbital also. jerks and tremors and anxiety and restless legs all are symptoms of barbiturate withdrawal and the others you describe tend to be more opiate...but all symptoms could be either drug. this is the bad part of w/d from butalbital/codeine compounds....you get hit twice and you really never know what ur gonna get. you really should ask your doctor how long it will last, but i would guess the physical symptoms wouldn't last much longer than they usually do with opiate withdrawal. barbiturates can have extended physical symptoms lasting quite some time after you d/c the drug, but this is usually rare if you've done a proper taper. usually the worst w/d from the barbiturate, no matter how good your taper was, tends to be the mental effects...increased anxiety/panic attacks...sometimes even what feels like mental breakdowns.....inability to sleep....those can last quite some time. muscle twitches also. then t heres the urges on top of everything else.

well be proud you've made it this far and keep us posted. hopefully the symptoms don't last long for you. IF you ever get a new RX for this drug, which would be highly inadvisable since you can't use this drug without abusing it once you're addicted, i would suggest never getting another script for the fiorinal with codeine. i'd get one without codeine so that at least that drug would be cut out of the mix. obviously the better idea is never to take it again...i'm just saying that if you ever did give in to tempation as so many of us do, i would at least attempt to cut out the codeine.

i hope that came out right. i'm not sure that it did. anyway, best of luck to u
Blank
Avatar_m_tn
Thank both of you for the support, and thank you my_mayberry for the detailed post and advice. I am definitely having trouble sleeping along with the muscle aches. To be honest though, I would feel a lot better if I would stop sweating so much.

Thanks again.
Blank
1135275_tn?1326582465
i would think the sweating is the codeine w/d...that shouldn't last as long. whatever w/d u experience from the butalbital might last longer though
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME